# SDR DXTR2022022801

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: General aviation
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 12,580 hours, 9,558 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 666000249
- Part serial: NSN
- Condition: Broken
- Location: Zone 100
- Part time: 12,580 hours, 9,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER: YAW DAMPER DOESN'T SEEM TO WORK IN TURBULENT AIR.  PLANE FISH TAILS AND DUTCH ROLLS IN UNSTABLE AIR, BUT IS FINE IN SMOOTH AIR.  THE YAW DAMP ENGAGE SWITCH ILLUMINATES GREEN, INDICATING NORMAL OPERATION .UPON FURTHER INVESTIGATION FOUND THE RUDDER AUTOPILOT SERVO CABLE ASSEMBLY BROKEN.
